# SDR AALA990429

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Rows 17-19
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS BETWEEN SEAT ROWS 17 THROUGH 19 WERE INOPERATIVE.  RE-SEATED EMERGENCY FLOOR PATH LIGHT WIRE CONNECTOR AT SEAT ROW 17.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
